Skip to main content

National Partiality, Immigration, and the Problem of Double-Jeopardy

Author(s): Frick, Johann

To refer to this page use:
Publication Date: 5-Feb-2020
Citation: Frick, Johann. "National Partiality, Immigration, and the Problem of Double-Jeopardy." Oxford Studies in Political Philosophy Volume 6 (2020): 151.
Pages: 1 - 34
Language: English
Type of Material: Journal Article
Journal/Proceeding Title: Oxford Studies in Political Philosophy
Version: Final published version. This is an open access article.

Items in OAR@Princeton are protected by copyright, with all rights reserved, unless otherwise indicated.